# SDR SWAA2023030210977

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 22,156 hours, 10,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Rig
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE GIRT BAR REQUIRES REPACKING.<[01] REPACKED FWD ENTRY DOOR SLIDE PER MT#725-61-06.
